Benadryl Benadryl Children's Allergy Symptom Relief Chewables Grape

20 Tablets

$13.29

Benadryl

Benadryl Children's Allergy Symptom Relief Chewables Grape

20 Tablets
Benadryl Children's Allergy Symptom Relief Chewables Grape is rated 3.6 out of 5 by 5.
  • y_2022, m_10, d_3, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_5
  • loc_en_CA, sid_166223, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 45.34ms
  • REVIEWS, PRODUCT

$13.29

Sold Out
+
Description
Great tasting grape flavoured Children’s BENADRYL® Chewables are a convenient way to provide fast, effective relief of your child’s allergy symptoms.

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itching of the nose or throat
Directions:
  • Children 2 to under 6 years of age: Use BENADRYL® Children’s Liquid.
  • Children 6 to under 12 years of age: 1 to 2 tablets every 4 to 6 hours. Do not exceed 8 tablets in 24 hours.
  • Adults and children 12 years and over: Use Adult BENADRYL® products.
Active Ingredient: Diphenhydramine Hydrochloride 12.5 mg

Non-active Ingredients
: Artificial Flavours, Crospovidone, D&C red no. 7 calcium lake, D&C red no. 30 aluminum lake, Dextrose, Ethylcellulose, FD&C blue no.1 aluminum lake, Gum Arabic, Hydroxypropylcellulose, Magnesium stearate, Maltodextrin, Microcrystalline cellulose, Natural flavours, Starch (including modified corn starch), Succinic acid, Sucralose, Sugar spheres, Tartaric acid, Triacetin

Caution: Do not use with any other product containing diphenhydramine, even one used on skin, more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor, if your child is allergic to diphenhydramine or to any other ingredients in this product, to make a young child sleepy.  

Ask a doctor or pharmacist before use if you have a child that has glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma, difficulty with urination, a cough that is accompanied by excessive secretions, is taking other antihistamines, sedatives or tranquilizers.

When using this product marked drowsiness may occur, excitability may occur, especially in children, sedatives and tranquilizers may increase drowsiness, do not engage in activities requiring mental alertness.

Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read the complete label before use and follow all directions.  Do not use if blister unit is broken. Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itchy, watery eyes Itching of the nose or throat
Ingredients
Active Ingredient: Diphenhydramine Hydrochloride 12.5 mg Non-active Ingredients: Artificial Flavours, Crospovidone, D&C red no. 7 calcium lake, D&C red no. 30 aluminum lake, Dextrose, Ethylcellulose, FD&C blue no.1 aluminum lake, Gum Arabic, Hydroxypropylcellulose, Magnesium stearate, Maltodextrin, Microcrystalline cellulose, Natural flavours, Starch (including modified corn starch), Succinic acid, Sucralose, Sugar spheres, Tartaric acid, Triacetin
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 2 out of 5 by from Difficult to remove from blister pack The product itself is a 5-star but only if you can open the blister pack and take it on time. I spent 20 minutes trying to get it opened. I was on the road and didn't have something sharp to poke the blister. I was happy to see this product because it meant no more carrying around liquid bottles. Except my child was having an allergic reaction and I wasted time trying to get the package opened. Same thing happened to my child who tried to self-administer at school. He could not open it and he is 12 years old. Packaging should be redesigned to facilitate easy access to the chewables. I understand it is to keep it out of hands of small children but a compromise needs to be reached when an adult and a near teen can't open it either.
Date published: 2020-01-18
Rated 5 out of 5 by from Great for rapid onset reactions This product is especially good for rapid onset reactions. It can cause drowsiness but that is common with this medication. The blister packs are easy to open (despite other reviews). The corner folds down and the back peels off. Just difficult enough to slow a child down.
Date published: 2020-06-27
Rated 5 out of 5 by from This is a great product This is a great product, easier to carry around at all times than the liquid. Works rapidly and effectively.
Date published: 2019-05-30
Rated 1 out of 5 by from Contains Splenda This isn’t helpful for children allergic to artificial sweeteners. My child was having an allergic reaction and I gave him this thinking it would help but it only made him worse.
Date published: 2022-09-19
Rated 5 out of 5 by from Great product :) Overall the chewables work really well. My daughter has said though that she wishes there were other flavours than grape. The blister packs are difficult to open.
Date published: 2022-08-19
  • y_2022, m_10, d_3, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_5
  • loc_en_CA, sid_166223, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.14ms
  • REVIEWS, PRODUCT